American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Shin Kikuta. Carathéodory measure hyperbolicity and positivity of canonical bundles. Proc. Amer. Math. Soc. 139 (2011) 1411-1420. MR 2748434.
Abstract, references, and article information   
View Article: PDF

[2] Stefano Trapani. Divisorial Zariski decomposition and algebraic Morse inequalities. Proc. Amer. Math. Soc. 139 (2011) 177-183. MR 2729081.
Abstract, references, and article information   
View Article: PDF

[3] John Erik Fornæss, Nils Øvrelid and Sophia Vassiliadou. Semiglobal results for $\overline\partial$ on a complex space with arbitrary singularities. Proc. Amer. Math. Soc. 133 (2005) 2377-2386. MR 2138880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Takeshi Izawa. Note on the Riemann-Hurwitz type formula for multiplicative sequences. Proc. Amer. Math. Soc. 131 (2003) 3583-3588. MR 1991772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bang-yen Chen and Koichi Ogiue. Some implications of the Euler-Poincar\'e characteristic for complete intersection manifolds . Proc. Amer. Math. Soc. 44 (1974) 1-8. MR 0332806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia